# SDR NSVA20120509538

- Difficulty date: May 9, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 4187
- Aircraft time: 42,980 hours, 49,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDED DUBDLER TO RT UPPER FLAP.  REPAIRED IAW TD340-57-11-03 CONTROL=350-62 239-78.
